Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 4, 2013, 3:26 AM CDT for 4 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2013, 3:26 AM CDT (08:26 UTC)
- Expired
- Jun 4, 2013, 4:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Childress County, TX, Hall County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 108 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 3413 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
790 WUUS54 KLUB 040826 SVRLUB TXC045-075-191-437-040900- /O.NEW.KLUB.SV.W.0101.130604T0826Z-130604T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 326 AM CDT TUE JUN 4 2013 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HALL COUNTY IN THE PANHANDLE OF TEXAS. NORTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS. NORTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 400 AM CDT * AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF BRICE...OR 13 MILES WEST OF MEMPHIS. ANOTHER SEVERE STORM WAS LOCATED 15 MILES NORTHWEST OF SILVERTON. THESE STORMS WERE MOVING EAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAKEVIEW... PLASKA COMMUNITY...MEMPHIS AND ESTELLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3449 10032 3459 10162 3475 10158 3475 10013 TIME...MOT...LOC 0825Z 273DEG 36KT 3471 10074 $$ MRC
2 follow-up statements
624 WWUS54 KLUB 040840 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 340 AM CDT TUE JUN 4 2013 TXC437-040849- /O.CAN.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/ SWISHER TX- 340 AM CDT TUE JUN 4 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST INTO BRISCOE COUNTY. LAT...LON 3449 10032 3458 10145 3475 10146 3475 10013 TIME...MOT...LOC 0839Z 273DEG 36KT 3470 10056 $$ TXC045-075-191-040900- /O.CON.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/ HALL TX-CHILDRESS TX-BRISCOE TX- 340 AM CDT TUE JUN 4 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN BRISCOE...NORTHWESTERN CHILDRESS AND NORTHERN HALL COUNTIES UNTIL 400 AM CDT... AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEMPHIS. ANOTHER SEVERE STORM WAS LOCATED ABOUT 10 MILES NORTHWEST OF SILVERTON. THESE STORMS WERE MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MEMPHIS AND ESTELLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3449 10032 3458 10145 3475 10146 3475 10013 TIME...MOT...LOC 0839Z 273DEG 36KT 3470 10056 $$ MRC
780 WWUS54 KLUB 040852 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 352 AM CDT TUE JUN 4 2013 TXC045-075-191-040900- /O.CON.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/ HALL TX-CHILDRESS TX-BRISCOE TX- 352 AM CDT TUE JUN 4 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN BRISCOE...NORTHWESTERN CHILDRESS AND NORTHERN HALL COUNTIES UNTIL 400 AM CDT... AT 350 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF MEMPHIS. ANOTHER SEVERE STORMS WAS LOCATED 10 MILES NORTH OF SILVERTON. THESE STORMS WERE MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN BRISCOE AND NORTHWESTERN CHILDRESS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3449 10032 3458 10134 3475 10128 3475 10013 TIME...MOT...LOC 0851Z 279DEG 40KT 3466 10038 $$ MRC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:45 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 3, 11:45 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1145 PM CDT MON JUN 3 2013 .AVIATION... ISOLATED SHOWERS OR THUNDER WILL REMAIN POSSIBLE THROUGH THE NIGHT ACROSS SOUTHERN PANHANDLE POSSIBLY APPROACHING KCDS JUST BEFORE DAYBREAK AS A DISTURBANCE CONTINUES ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. CONFIDENCE IN ACTIVITY IMPACTING KCDS IS LOW...HOWEVER... AND NOT INCLUDED IN THE LATEST TAF. VFR TO DOMINATE OTHERWISE WITH MODEST LOW LEVEL SOUTH-SOUTHWEST FLOW WITH A SOUTHERLY LOW LEVEL JET 45-50 KNOTS OVERHEAD KLBB EARLY THEN SHIFTING EAST. STILL BELIEVE SURFACE FLOW MIXED ENOUGH TO MITIGATE WIND SHEAR SO DID NOT INCLUDE LLWS. RMCQUEEN && .PREV DISCUSSION... /ISSUED 736 PM CDT MON JUN 3 2013/ AVIATION... VFR WITH SURFACE LOW PRESSURE TROUGH AND DEVELOPMENT OVERNIGHT OF A 40-50 KNOT LOW LEVEL JET EXPECTED. AT THIS POINT IT APPEARS THE SURFACE FLOW WILL REMAIN GUSTY ENOUGH TO HOLD OFF ON ADDING THE LLWS REMARK...BUT WILL BE WATCHING OF COURSE. ALSO...WATCHING THUNDERSTORMS DRIFT EASTWARD SO FAR THROUGH THE EASTERN OKLAHOMA PANHANDLE AND THE EXTREME NORTHEAST TEXAS PANHANDLE...STILL NO INDICATION THESE WILL TURN SOUTH WHILE LATEST HRRR AND RAP ARE IN DISAGREEMENT. SINCE WE ARE WITHIN THE 9 HOUR WINDOW WE CHOSE TO LEAVE TS MENTION OUT DUE TO UNCERTAIN CONFIDENCE. ANOTHER AREA OF THUNDERSTORMS WE ARE WATCHING IS IN EAST-CENTRAL NEW MEXICO THAT APPEAR TO BE DEVELOPING A COLD POOL THAT SHOULD ALLOW PROGRESSION PERHAPS CLOSE TO THE TEXAS LINE...THOUGH SOLUTIONS ALSO DIVERGE REGARDING WHAT OCCURS NEXT THERE AS WELL. ANYWAY... WILL UPDATE AS NEEDED. RMCQUEEN PREV DISCUSSION... /ISSUED 343 PM CDT MON JUN 3 2013/ SHORT TERM... LATEST VIS SATELLITE IMAGE/REGIONAL RADAR SHOWS STORMS DEVELOPING ACROSS SW KS INTO NE NM. OTHER ISOLD STORMS FORMING IN HIGHER TERRAIN VCNTY RUIDOSO NM. A FEW CU ALSO STARTING TO FORM ALONG AND EAST OF CAPROCK WHERE DEEPER BOUNDARY LAYER MOISTURE RESIDES. PRIMARY SHORTWV ENERGY FOR LARGE SCALE LIFT ALONG DIFFUSE DRYLINE/LEE TROUGH WILL TRACK WELL NORTH OF THE AREA THIS EVENING AND PROVIDE SUPPORT FOR UPSCALE GROWTH IN CONVECTIVE ACTIVITY ACROSS NORTHERN PNHDL INTO WRN OK. THESE STORMS SHOULD TURN SE INTO STRENGTHENING LOW LEVEL JET LATE THIS EVENING AND COULD BRUSH THE FAR NE CORNER OF THE CWA AFTER 7 PM. WATER VAPOR SHOWS ANOTHER AREA OF ENHANCED LIFT ROTATING ACROSS WESTERN NM ATTM AND THIS FEATURE COULD ALSO AID IN HIGH BASED STORMS WORKING ACROSS THE FAR NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE THROUGH EARLY MORNING HOURS TAPPING INTO REMAINING INSTABILITY ALONG SLOWLY RETREATING DRYLINE. INITIATION FURTHER SOUTH ALONG SOUTHERN EXTENT OF DRYLINE/SFC TROUGH LOOKS LESS LIKELY AS CAPPING INVERSION REMAINS IN PLACE THIS AFTERNOON ALTHOUGH LATEST OBJECTIVE ANALYSIS SHOWS AXIS OF DEEP LOW LEVEL CONVERGENCE CONTINUES FROM TULIA SW TOWARD LEVELLAND. WITH A FEW MORE HOURS OF HEATING AND POSSIBILITY OF CONVERGENCE ALONG BOUNDARY AND WEAK UPSLOPE COMPONENT ALONG CAPROCK HAVE MAINTAINED SLIGHT CHANCE POPS MOST OF THE AREA THIS EVENING WITH HIGHEST POPS VCNTY CHILDRESS. ALSO KEPT SMALL SLIGHT CHANCE AREA OVERNIGHT NORTH OF PLAINVIEW AS NM ACTIVITY COULD SURVIVE TRACK EASTWARD. OTHERWISE EXPECT SOUTHERLY WINDS TO BECOME BREEZY OVERNIGHT MIXING LOW LEVELS AND HELPING KEEP TEMPS UP. THIS WILL SET THE STAGE FOR A VERY HOT DAY TUE AS DRYLINE MIXES INTO ROLLING PLAINS AND WESTERLY DOWNSLOPE FLOW DEVELOPS BENEATH INCREASING HEIGHTS ALOFT. ISOLD CONVECTION EXPECTED TO DEVELOP ALONG THE DRYLINE TUE AFTERNOON WITH BULK OF ACTIVITY EXITING OUR PORTION OF THE ROLLING PLAINS BY MID EVENING. LONG TERM... BY TUESDAY EVENING LOW LEVEL JET WINDS WILL INCREASE TO A RANGE BETWEEN 40 AND 50KT. HOWEVER...THIS WILL MOSTLY BE LIFTING DRY AIR. THEREFORE...CONVECTION IS NOT ANTICIPATED TO PERSIST FOR A LONG PERIOD OF TIME AFTER 00Z. THESE STRONG LOW LEVEL JET WINDS WILL ALSO KEEP MOST IF NOT ALL LOW LEVEL STRATUS NORTH OF THE REGION IN THE PANHANDLE. THE SHORT WAVE ALOFT WILL EVENTUALLY PASS OVER THE AREA OVERNIGHT. THE REST OF THIS WEEK MAY BE OUR FINAL CHANCE TO MISS OUT ON RAIN FOR THE SPRING SEASON. UPPER LEVEL JET WINDS WILL BE INCREASING ON WEDNESDAY IN ZONAL FLOW ALOFT. THIS WILL PLACE WEST TEXAS IN AN UPPER LEVEL DIVERGENT REGION OF A 70KT JET. AT THE SAME TIME...A SHORT WAVE WILL BE DROPPING OUT OF THE ROCKIES INTO WEST TEXAS. HOWEVER THIS DAY WILL HAVE THE BENEFIT OF SIGNIFICANT AND DEEP FRONTOGENETICAL FORCING. A COLD FRONT WILL STALL OUT ON WEDNESDAY MORNING IN THE PANHANDLE AND MAKE A PUSH THROUGH THE AREA DURING THE DAYTIME. MEANINGFUL ELEVATED INSTABILITY WILL BE AVAILABLE ABOVE THE FRONTAL ZONE BY THE TIME CONVECTION IS EXPECTED LATE IN THE AFTERNOON. PRECIPITABLE WATER VALUES WILL GET A PRONOUNCED BOOST ON WEDNESDAY WITH HIGHEST VALUES OFF THE CAPROCK. THEREFORE WE WILL FINALLY GET TO SEE DEEPER WARM CLOUD DEPTHS. PROGGED WCD VALUES AT THE MOMENT ARE BETWEEN 3.5 AND 4.0KM. HOWEVER...MID LEVEL WINDS DO APPEAR TO BE FAIRLY BREEZY FOR A BONAFIDE HEAVY RAIN EVENT. BY THURSDAY MORNING...CONVECTION AND SURFACE RIDGING IS EXPECTED TO PUSH THE FRONT SOUTH. MOIST UPSLOPE FLOW WILL RETURN BY THURSDAY AFTERNOON BACKING MOISTURE UP TO THE MOUNTAINS OF NEW MEXICO. CONVECTION MAY THEN FIRE ACROSS EASTERN NEW MEXICO THURSDAY AND FRIDAY EVENINGS. BUT BETTER COVERAGE IS ANTICIPATED FOR FRIDAY. A LARGE SUMMER TIME RIDGE WILL BUILD INTO THE AREA EARLY NEXT WEEK. THIS RIDGE WILL APPEAR TO HANG AROUND FOR A WHILE DEVELOPING AN OMEGA BLOCK. JDV FIRE WEATHER... AN ELEVATED FIRE WEATHER THREAT WILL EXIST TUE AFTN WEST OF THE DRYLINE WHERE SFC TEMPS WILL BE 10-15 DEGREES ABOVE NORMAL. AFTN RH VALUES WILL END UP IN THE SINGLE DIGITS TO LOWER TEENS WHILE SURFACE WINDS INCREASE TO SUSTAINED 15 MPH UNDER THE INFLUENCE OF BROAD LOW PRESSURE ACROSS THE WESTERN HIGH PLAINS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 97 62 85 57 / 20 10 10 20 40 TULIA 68 99 63 86 58 / 20 10 10 20 40 PLAINVIEW 69 102 64 89 60 / 20 10 10 20 40 LEVELLAND 65 102 66 95 61 / 20 0 0 20 40 LUBBOCK 69 104 68 95 62 / 20 0 10 20 40 DENVER CITY 63 103 67 99 62 / 10 0 0 20 30 BROWNFIELD 65 104 68 99 62 / 20 0 0 20 30 CHILDRESS 68 102 69 92 64 / 20 20 20 20 50 SPUR 69 106 70 98 64 / 20 10 10 20 40 ASPERMONT 70 105 71 101 67 / 10 20 10 20 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Jun 3, 10:01 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1001 PM CDT MON JUN 3 2013 TXZ021>044-050315- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1001 PM CDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...OVERNIGHT CONVECTIVE ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT PRIMARILY IN THE FAR SOUTHWESTERN TEXAS PANHANDLE. THESE STORMS WILL BE CAPABLE OF PRODUCING A FEW STRONG OR MARGINALLY SEVERE WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING ON TUESDAY...WITH THE GREATEST THREAT EXISTING ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND EASTERN PORTIONS OF THE ROLLING PLAINS. THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THE SEVERE THREAT WILL THEN EXPAND TO INCLUDE ALL OF THE ROLLING PLAINS AND SOUTH PLAINS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jun 3, 10:24 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1024 PM CDT MON JUN 3 2013
TXZ021-040400-
PARMER-
1024 PM CDT MON JUN 3 2013
...STRONG WIND GUSTS AND BLOWING DUST EXPECTED FOR PARMER COUNTY...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 17 MILES WEST OF FRIONA...MOVING EAST AT 35 MPH. THIS
STORM WAS SPREADING STRONG WIND GUSTS UP TO 50 MPH...WITH LOCAL
VISIBILITY BELOW A MILE IN BLOWING DUST...INTO THE CENTRAL AND
NORTHERN PARTS OF PARMER COUNTY.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3475 10252 3454 10252 3443 10254 3448 10304
3474 10303
TIME...MOT...LOC 0321Z 271DEG 29KT 3470 10307
05Special weather statement, Jun 4, 3:00 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 300 AM CDT TUE JUN 4 2013 TXZ023>025-040830- BRISCOE-HALL-SWISHER- 300 AM CDT TUE JUN 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HALL...BRISCOE AND SWISHER COUNTIES... AT 254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM IN NORTHERN SWISHER COUNTY...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3446 10042 3458 10199 3475 10199 3475 10042 TIME...MOT...LOC 0759Z 272DEG 38KT 3473 10144 MRC
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:24 PM CDT | Special Weather Statement | LUB | Parmer | 36 min |
| Jun 4, 3:00 AM CDT | Special Weather Statement | LUB | Briscoe | 30 min |
| Jun 4, 4:00 AM CDT | Special Weather Statement | LUB | Childress | 45 min |
| Jun 4, 5:50 PM CDT | Special Weather Statement | LUB | Stonewall | 25 min |
| Jun 4, 6:13 PM CDT | Special Weather Statement | LUB | Stonewall | 17 min |
| Jun 4, 6:28 PM CDT | Special Weather Statement | LUB | Stonewall | 17 min |
| Jun 4, 6:43 PM CDT | Special Weather Statement | LUB | Stonewall | 17 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.